Jakub Opršal
Citata da
Citata da
The wonderland of reflections
L Barto, J Opršal, M Pinsker
Israel Journal of Mathematics 223 (1), 363-398, 2018
Algebraic approach to promise constraint satisfaction
L Barto, J Bulín, A Krokhin, J Opršal
Journal of the ACM (JACM) 68 (4), 1-66, 2021
Algebraic approach to promise constraint satisfaction
J Bulín, A Krokhin, J Opršal
Proceedings of the 51st Annual ACM SIGACT Symposium on Theory of Computing …, 2019
Topology and adjunction in promise constraint satisfaction
A Krokhin, J Opršal, M Wrochna, S Živný
SIAM Journal on Computing 52 (1), 38-79, 2023
The complexity of 3-colouring H-colourable graphs
A Krokhin, J Opršal
2019 IEEE 60th Annual Symposium on Foundations of Computer Science (FOCS …, 2019
Topology is relevant (in a dichotomy conjecture for infinite-domain constraint satisfaction problems)
M Bodirsky, A Mottet, M Olšák, J Opršal, M Pinsker, R Willard
2019 34th Annual ACM/IEEE Symposium on Logic in Computer Science (LICS), 1-12, 2019
A relational description of higher commutators in Mal’cev varieties
J Opršal
Algebra universalis 76 (3), 367-383, 2016
Robust algorithms with polynomial loss for near-unanimity CSPs
V Dalmau, M Kozik, A Krokhin, K Makarychev, Y Makarychev, J Opršal
SIAM Journal on Computing 48 (6), 1763-1795, 2019
Taylor’s modularity conjecture and related problems for idempotent varieties
J Opršal
Order 35 (3), 433-460, 2018
Complexity of term representations of finitary functions
E Aichinger, N Mudrinski, J Opršal
International Journal of Algebra and Computation 28 (06), 1101-1118, 2018
𝜔-categorical structures avoiding height 1 identities
M Bodirsky, A Mottet, M Olšák, J Opršal, M Pinsker, R Willard
Transactions of the American Mathematical Society 374 (1), 327-350, 2021
An invitation to the promise constraint satisfaction problem
A Krokhin, J Opršal
ACM SIGLOG News 9 (3), 30-59, 2022
Deciding the existence of minority terms
A Kazda, J Opršal, M Valeriote, D Zhuk
Canadian Mathematical Bulletin 63 (3), 577-591, 2020
Distributive and anti-distributive Mendelsohn triple systems
DM Donovan, TS Griggs, TA McCourt, J Opršal, D Stanovský
Canadian Mathematical Bulletin 59 (1), 36-49, 2016
Local consistency as a reduction between constraint satisfaction problems
V Dalmau, J Opršal
arXiv preprint arXiv:2301.05084, 2023
Universal Lyndon Words
A Carpi, G Fici, Š Holub, J Opršal, M Sciortino
Mathematical Foundations of Computer Science 2014: 39th International …, 2014
Revisiting alphabet reduction in Dinur’s PCP
V Guruswami, J Opršal, S Sandeep
Approximation, Randomization, and Combinatorial Optimization. Algorithms and …, 2020
Functors on relational structures which admit both left and right adjoints
V Dalmau, A Krokhin, J Opršal
arXiv preprint arXiv:2302.13657, 2023
Right-Adjoints for Datalog Programs, and Homomorphism Dualities over Restricted Classes
B Cate, V Dalmau, J Opršal
arXiv preprint arXiv:2302.06366, 2023
Hardness of linearly ordered 4-colouring of 3-colourable 3-uniform hypergraphs
M Filakovský, TV Nakajima, J Opršal, G Tasinato, U Wagner
arXiv preprint arXiv:2312.12981, 2023
Il sistema al momento non puň eseguire l'operazione. Riprova piů tardi.
Articoli 1–20